Communications in Analysis and Geometry

Volume 15 (2007)

Number 3

Multiplier ideal sheaves and the Kähler-Ricci flow

Pages: 613 – 632

DOI: http://dx.doi.org/10.4310/CAG.2007.v15.n3.a7

Authors

D.H. Phong

Natasa Sesum

Jacob Sturm

Abstract

Multiplier ideal sheaves are constructed as obstructions to the convergence of the Kähler-Ricci flow on Fano manifolds, following earlier constructions of Kohn, Siu, and Nadel, and using the recent estimates of Kolodziej and Perelman.

Full Text (PDF format)